×

Found 651 Documents (Results 1–100)

Existence and stability of solutions with internal transition layer for the reaction-diffusion-advection equation with a KPZ-nonlinearity. (English. Russian original) Zbl 1526.34037

Differ. Equ. 59, No. 8, 1009-1024 (2023); translation from Differ. Uravn. 59, No. 8, 1007-1021 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Asymptotics of the solution of a singularly perturbed system of equations with a single-scale internal layer. (English. Russian original) Zbl 1523.34060

Differ. Equ. 59, No. 3, 332-350 (2023); translation from Differ. Uravn. 59, No. 3, 333-349 (2023).
MSC:  34E15 34B15 34E05
PDFBibTeX XMLCite
Full Text: DOI

Stability of a stationary solution of a system of activator-inhibitor-type equations with a double-scale internal transition layer. (English. Russian original) Zbl 1520.34056

Theor. Math. Phys. 215, No. 2, 691-708 (2023); translation from Teor. Mat. Fiz. 215, No. 2, 269-288 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Dual variational approach to nonlinear diffusion equations. (English) Zbl 1518.35003

Progress in Nonlinear Differential Equations and Their Applications 102. Subseries in Control. Cham: Birkhäuser (ISBN 978-3-031-24582-4/hbk; 978-3-031-24583-1/ebook). xviii, 212 p. (2023).
PDFBibTeX XMLCite
Full Text: DOI

Singular nonlinear problems for phase trajectories of some self-similar solutions of boundary layer equations: correct formulation, analysis, and calculations. (English. Russian original) Zbl 1519.34008

Comput. Math. Math. Phys. 63, No. 2, 202-217 (2023); translation from Zh. Vychisl. Mat. Mat. Fiz. 63, No. 2, 245-261 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Singularly perturbed boundary value problems. A functional analytic approach. (English) Zbl 1481.35005

Cham: Springer (ISBN 978-3-030-76258-2/hbk; 978-3-030-76261-2/pbk; 978-3-030-76259-9/ebook). xvi, 672 p. (2021).
PDFBibTeX XMLCite
Full Text: DOI

Singular limits of reaction diffusion equations and geometric flows with discontinuous velocity. (English) Zbl 1450.35030

PDFBibTeX XMLCite
Full Text: DOI arXiv

The phase field method for geometric moving interfaces and their numerical approximations. (English) Zbl 1455.35276

Bonito, Andrea (ed.) et al., Geometric partial differential equations. Part I. Amsterdam: Elsevier/North Holland. Handb. Numer. Anal. 21, 425-508 (2020).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Approximation methods in optimization of nonlinear systems. (English) Zbl 1435.49001

De Gruyter Series in Nonlinear Analysis and Applications 32. Berlin: De Gruyter (ISBN 978-3-11-066843-8/hbk; 978-3-11-066852-0/ebook). xiii, 338 p. (2020).
PDFBibTeX XMLCite
Full Text: DOI Link

A method of holomorphic generalization of singularly perturbed problems. (English. Russian original) Zbl 1385.65050

Russ. Math. 61, No. 6, 44-50 (2017); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2017, No. 6, 52-59 (2017).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software